Mengmengie

270d

are any of you on Xolair and still on a meds regimen (pepcid complete, claritin/zyrtec and benadryl)? if your going on to the fifth shots like me or far more, do you still have hives pop up or these red stretch mark like marks?

When does this stop or what do you do or take to help? I think it could be the season change but maybe it's my body

Urticaria.

Hydroxychloroquine

Famotidine

View all
  • Oneluckymomma

    270d

    I’ve been on Xolair for almost two years with monthly injections. About week 3 day 4,5,6 I have to add in Xyzal. If it’s really bad due to what I have eaten or stress I have to add Xyzal along with Famotidine and something that the name is escaping me right now. Basically life is “ normal” two days after my injections until week 3 day 4,5,6. I avoid foods that are naturally high in histamines ( tomatoes, cucumbers, spinach…..) week 3 all together even though I LOVE eating this healthy vegetables.

  • WillowRaven

    270d

    I just started Xolair and am weaning off of steroids. None of the antihistamines ever did anything for me. I am also starting hydroxychloroquine because they think my diagnosis lies more firmly in the vasculitis area. I thought those red stretch mark things were just me :/ I still have a few hives pop through but they don't stay as long, but I'm concerned about what will happen once my steroid taper is decreased further, I guess.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.